as an RN and diabetic, it took me several months to come to the conclusion
that the Byetta was causing my stomach problems---AND I'd been hospitalized for
pancreatitis in the past. Finally, I was sick of feeling sick after administering the Byetta
to myself and just stopped taking it, knowing I'd see my physician in a couple of days.
She changed my medication. A few weeks later, I called a friend to inform her of another
friend's loss of a family member, and during our conversation, she mentioned she was taking
Byetta (she had also previously had pancreatitis and had been hospitalized) and was always
sick after giving herself a shot. I told her my story. During our short conversation, she
actually vomited while on the phone. At that point, she said she was going to talk to her
doctor, too---who decided to change her medication.
I have read only a few messages on this website which indicate people who are taking Byetta are sick afterward......and I am wondering why people are not being told the symptoms of pancreatitis.....or that if they have nausea, vomiting, and/or stomach pain
and are on Byetta they should talk to their physicians asap.
I've read what the company is saying......and my concern is that there are many, many of us who are or were ill while taking Byetta and didn't come forward or it is not being
reported as a concern----
No one should go uninformed about the possible side effects of any medication.